# SDR UPS97222090

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65986001791
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 FLAP TRANSMISSION SUPPORT FITTING CORRODED IN MOUNTING HOLES FOR TRANSMISSION.  *S/D*  FLAP TRANSMISSION SUPPORT FITTING REPLACED IAW SRM 51-30-02.
